Journal article icon

Journal article

Measure-theoretic analysis and nonlinear conservation laws

Actions


Access Document


Publisher copy:
10.4310/PAMQ.2007.v3.n3.a9
Journal:
Pure and Applied Mathematics Quarterly More from this journal
Volume:
3
Issue:
3
Pages:
841-879
Publication date:
2007-01-01
DOI:
EISSN:
1558-8602
ISSN:
1558-8599
Pubs id:
pubs:313315
UUID:
uuid:893f79dd-2976-47ed-99b4-0f56d3f68db5
Local pid:
pubs:313315
Source identifiers:
313315
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP